# SDR J7SA20121220001

- Difficulty date: December 20, 2012
- Submitted: December 30, 2012
- Operation: Air carrier
- Aircraft: N626FX
- Make and model: Lear 45LEAR
- Aircraft serial: 452120
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Failed
- Location: Rt
- Part time: 1,766 hours, 1,434 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE, RED RT ENGINE PYLON OVERHEAT CAS ILLUMINATED ON CLIMB OUT RESULTING IN AN AIR DIVERSION. REPLACED RT HP DUCT ASSY.
